# SDR 07FDEA01834

- Difficulty date: May 17, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 174190KSI
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevato, Boeing
- Component part number: ALC72892
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B ELEVATOR I/B ACTUATOR MOUNT FITTING (ON ELEVATOR) CORRODED ON I/B SIDE.  REMOVED CORROSION/DAMAGE IAW DAC CMM 55-21-01.  REMOVED, FABRICATED AND INSTALLED BUSHINGS IAW DAC CMM 55-21-01 AND FEDEX 8-5520-109163.  TITLE; " STABILIZER- LT AND RT ELEVATOR HINGE OVERSIZE HOLE-REPAIR".
